# SDR AALA202503063506

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 36,192 hours, 15,515 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL, FLIGHT ATTENDANTS ADVISED EMERGENCY LIGHTS CAME ON THROUGHOUT CABIN. WENT OFF/ON INTERMITTENTLY AFTER DEPARTURE AND EVENTUALLY TURNED OFF. MAINTENANCE FOUND THE GAP BETWEEN TERMINALS 1C AND 1ND TO CLOSE ON THE EMERGENCY LIGHT SWITCH ON THE OVERHEAD PANEL AND ADJUSTED THE GAP PER WDM 33-51-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
